Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Landjev, Ivan Nikolov

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:412
Abstract pages:631
Full texts:215
References:82
E-mail:

http://www.mathnet.ru/eng/person28015
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/109855

Publications in Math-Net.Ru
2019
1. I. N. Landjev, A. P. Rousseva, “Divisible arcs, divisible codes, and the extension problem for arcs and codes”, Probl. Peredachi Inf., 55:3 (2019),  30–45  mathnet  elib; Problems Inform. Transmission, 55:3 (2019), 226–240  isi  scopus
2006
2. I. N. Landjev, A. P. Rousseva, “An Extension Theorem for Arcs and Linear Codes”, Probl. Peredachi Inf., 42:4 (2006),  65–76  mathnet  mathscinet; Problems Inform. Transmission, 42:4 (2006), 319–329  scopus
2001
3. I. N. Landjev, T. Khonol'd, “Arcs in projective Hjelmslev planes”, Diskr. Mat., 13:1 (2001),  90–109  mathnet  mathscinet  zmath; Discrete Math. Appl., 11:1 (2001), 53–70

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021